Contains ParacetamolWhat are they for?Panadol contains paracetamol; recognised by the medical profession as effective medication for you and your family. Panadol is indicated for:Headache, Colds ; Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Neuralgia, Toothache, Rheumatic Pain
CONTAINS PARACETAMOL DO NOT TAKE: - If you are allergic to paracetamol or any of the other ingredients. DO NOT EXCEED THE STATED DOSE. DO NOT TAKE WITH OTHER PRODUCTS CONTAINING PARACETAMOL. CONSULT YOUR DOCTOR: - If symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
Number of Units - 12
12 x Tablets
Preparation and Usage
Please read the enclosed leaflet carefully before taking this medicine. How to take: For oral use only. Swallow Panadol tablets with water. Adults (including the elderly) and children aged 16 years and over: Take 1-2 tablets every 4 to 6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as required. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours. Do not give to children for longer than three days without consulting a doctor. Not suitable for children under 10 years. For professional advice on medicines, consult your pharmacist.
Origin Country Name
Minimum Age Advisory
GlaxoSmithKline Consumer Healthcare (Ireland) Limited,12 Riverwalk,Citywest Business Campus,Dublin 24,Ireland.
Name and Address:
GlaxoSmithKline (Ireland) Limited,12 Riverwalk,Citywest Business Campus,Dublin 24,Ireland.
Each Film-Coated Tablet contains Paracetamol 500mg
Please store below 30°C.See top of pack for batch number and expiry date.
Using product information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.